Addiction to opiate medication such as hydrocodone is a very serious and potentially life-threatening disease. The reasons a person develops an addiction to.
Cocaine is one of the most common drug addictions because it is.
Or Call Today for Instant Help! Sponsored by Top Treatment Centers.
Because hydrocodone is a prescription drug medication, many people think that it is safe to use. It is important that you know hydrocodone overdose symptoms and seek immediate medical attention if you or your loved one experience signs of an overdose on hydrocodone.
Because it is an opiate, hydrocodone is very addictive when used improperly. There are several signs to look for if you think that you or a loved one may be.
These drugs work because they can mimic the opiate in the body without giving an addict the euphoria produced by the hydrocodone. Once the patient is medically stable, he or she can move on to an inpatient (residential) program or an outpatient program to complete the rehabilitation process. The first stop for newcomers to a hydrocodone abuse treatment program is often detox and withdrawal. While in detox, pain management therapies begin to help the addict with the pain that the opiate was meant to treat.
My husband has been using hydrocodone for ten years now. They could have been addicted for years but not shown any signs or changes in.
Guest over a year ago Loading.
virgogoldp over a year ago.
Stanleylla over a year ago Loading.
Log in if you're already registered or take a look at the unread posts.
Guest over a year ago Loading.
Its combination with acetaminophen in certain medications enhances its overall effect and may be used to treat moderate to severe pain. What is Hydrocodone? Hydrocodone is classified as a moderate pain reliever and is among the group of "narcotic" analgesics.
If you are taking your medication like the doctor told you then you probably are not addicted. There would be signs of Hydrocodone addiction. Some of the signs.
Some Hydrocodone users become careless about following the dosage recommendations. This can happen for a variety of reasons such as forgetting to take the pill on time or when it seems the pill isn’t having the desired effect. When the pills are taken too close together, or the dosage is doubled for added pain relief, dependency, addiction and serious side-effects can occur and some can be deadly.
We have the resources to design a treatment program which can produce a full recovery by teaching the skills needed to remain sober going forward.
This highly addictive drug is a semi-synthetic compound derived from Codeine or Thebain and includes acetaminophen to enhance the pain-relieving effects.
Lorcet contains hydrocodone, which may promote dependence or addiction. Certain signs and symptoms may indicate a Lorcet addiction.
The hydrocodone component of Lorcet may cause the following symptoms in the case of an overdose:
Addiction can be both physical and psychological in nature. An obvious sign of physical addiction is the onset of withdrawal symptoms once use is cut back or stopped suddenly. Withdrawal symptoms can include the following:
If you or a loved one is addicted to Lorcet, we can help. Please call our toll free number today to receive information about recovery solutions. We are available 24 hours a day to answer any questions you may have about Lorcet addiction treatment, so call today. 1 (866).
Lorcet is a highly addictive drug primarily because the hydrocodone component of the medication is a narcotic that binds to opiate receptors, blocking pain signals and providing a euphoric feeling. In an effort to maintain those feelings of pain relief and elation, a person may become addicted. Typically a user becomes tolerant to the prescribed level and then starts taking the medication outside the scope of what the physician recommended. Chronic and escalating use and strong drug cravings for Lorcet are clear signs of addictive behavior; other signs include:
Lorcet is a Schedule II drug under the Controlled Substances Act in the US and is prescribed for the treatment of moderate to severe pain.
Should users not successfully manage their use of Lorcet, there is a potential for overdose. It is possible to overdose on the acetaminophen or the hydrocodone component of the drug. The acetaminophen ingredient in Lorcet may cause the following symptoms in the case of an overdose: